# SDR 08FDEA02788

- Difficulty date: July 9, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N467FE
- Make and model: Boeing 727225
- Aircraft serial: 21449
- Aircraft time: 50,447 hours, 35,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545803
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE MARKS ON FUSELAGE SKIN FROM WING-TO BODY FAIRING ATTACH SCREWS, RT SIDE OF FUSELAGE BS 950D 9 TO 950D 12 BLENDED OUT DAMAGE.  REF SRM 53-30-1 DETAIL 1.  ORIGINAL THICKNESS .140 INCH, REMOVED .037 INCH  REMAINING THICKNESS .103 INCH OUT OF LIMITS.  REF SRM 53-30-1 PG 2A DETAIL 1.  REPAIRED SKIN BY INSTALLING A DOUBLER.  REF FED EX  EA NR 7-5330-114002.  ALODINED AND PRIMED.  REF SRM 51-10-2.  THIS IS CLASSIFIED AS A MAJOR REPAIR.
